# SDR CA080819005

- Difficulty date: August 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Condition: Cracked
- Location: Cockpit
- Part time: 12,265 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DISC - IN CRUISE FLIGHT, F/O SIDE WINDSHIELD CRACKED AND WINDSHIELD HEAT ON RT SIDE FAILED.. ACFT RETURNED. NO PRESS PROBLEM. ALL OTHER SYS NORMAL. REMOVED AND REPLACED F/O SIDE WINDOW.
